# SDR HNAA2024111801101

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 43,838 hours, 39,032 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Overheated
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ODOR ON FLIGHT DECK ON DECENT, BECAMRE STRONGER WHEN APU SELCTED.   INSPECTED AND FOUND ODOR TO BE OF A BURNT ELECTRICAL SMELL, VISUALLY INSPECTED LH DISTRIBUTION BOX AND FOUND SEVERAL FUSES AND CONTACTORS K0001 AND K0189 SHOW SIGNS OF OVERHEATING. R&R'D FUSES IAW AMM 20-13-08 AND R&R'D RELAY/CONTACTOR  IAW AMM 20-13-08. OPS CHECK GOOD. OK FOR SERVICE.
